Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A reducibility condition for recursiveness
HTML articles powered by AMS MathViewer

by Paul H. Morris PDF
Proc. Amer. Math. Soc. 60 (1976), 270-272 Request permission

Abstract:

A result due to Jockusch, equating recursiveness of a set to a reducibility condition on its jump, is sharpened.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F25, 02F30
  • Retrieve articles in all journals with MSC: 02F25, 02F30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 270-272
  • MSC: Primary 02F25; Secondary 02F30
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0416880-6
  • MathSciNet review: 0416880